# SDR P5CA0100567

- Difficulty date: May 30, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- Aircraft time: 78,626 hours, 18,460 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 6171545
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH #1 OUTER PLY SHATTERED. R&R R1 WINDOW PER 56-11-01, INSTALLED R1 WINDOW, LEAK CHECKS GOOD REPLACED HEAT & CONTROLLER P/N ON 617154-5, S/N ON 084C-857, P/N OFF 617154-5, S/N OFF 123C-846.
